# SDR A6WA200240027

- Difficulty date: September 29, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN, SMELLED LIKE ELECTRICAL OR MECHANICAL SOURCE.  SMOKE CLEARED AFTER FOLLOWING QRH PROCEDURES.  MAINTENANCE GROUND RAN BOTH ENGINES, OPERATED PACKS AND INSPECTED GALLEY HEATER AND FAN FOR CORRECT OPERATION.  NO DEFECTS NOTED AT THIS TIME.  A/C OK FOR CONTINUED SERVICE.  (M)
